# SDR ASAA2017090521822

- Difficulty date: September 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 39,323 hours, 11,833 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENROUTE, NOTICED SAT MISSING ON THE MENU PAGE.  ACFT GROUNDED.  PERFORMED THE QRH PROCEDURE AND SAT REAPPEARED.
